# SDR YENA20160612550

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 41,092 hours, 14,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED EMERGENCY LIGHTS DID NOT TURN OFF WITH SWITCH IN ARM POSITION.  REPLACED EMERGENCY LIGHT, COCKPIT SWITCH IAW AMM 33-51-00.  OPS CHECK PERFORMED AND PASSED.
